# SDR 22AA201000043

- Difficulty date: February 13, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N524MD
- Make and model: Doug DC-10-30F
- Aircraft serial: 46999
- Aircraft time: 76,138 hours, 18,920 cycles
- Engine: Ge CF650C2
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part serial: 46999
- Condition: Cracked
- Location: Nr 2 Nacelle
- Part time: 76,138 hours, 18,920 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK, NR 2 ENGINE LT CORE COWL FOUND UPPER LONGERON WITH CRACK.  NON-ROUTINE NR 393, CRACK AREA AT NR 2 ENGINE LT CORE COWL UPPER LONGERON AREA REPAIRED IAW ENGINEERING NOTE (EN) 1006-10 WORK INSTRUCTIONS AND FAA APPROVED FORM 8110-3 DATED 26 FEB 2010.
